# SDR VNAA202112109995

- Difficulty date: December 7, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 25,243 hours, 19,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: SH670313791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AND STRINGER 22R CORRODED FROM FS330 TO FS349.
